RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Mori, Shigefumi

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3
Presentations: 1

Number of views:
This page:989
Abstract pages:572
Full texts:15
References:65
Birth date: 23.02.1951
E-mail:

http://www.mathnet.ru/eng/person43343
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2019
1. Sh. Mori, Yu. G. Prokhorov, “Threefold extremal curve germs with one non-Gorenstein point”, Izv. RAN. Ser. Mat., 83:3 (2019),  158–212  mathnet  elib; Izv. Math., 83:3 (2019), 565–612  isi
2016
2. S. Mori, Yu. G. Prokhorov, “Threefold extremal contractions of type (IIA). I”, Izv. RAN. Ser. Mat., 80:5 (2016),  77–102  mathnet  mathscinet  zmath  elib; Izv. Math., 80:5 (2016), 884–909  isi  elib  scopus
2014
3. Sh. Mori, Yu. Prokhorov, “3-fold extremal contractions of types (IC) and (IIB)”, Proc. Edinburgh Math. Soc. (2), 57:1 (2014),  231–252  mathnet  mathscinet  zmath  isi  scopus
2009
4. S. Mori, Yu. G. Prokhorov, “Multiple Fibers of del Pezzo Fibrations”, Tr. Mat. Inst. Steklova, 264 (2009),  137–151  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 264 (2009), 131–145  isi  scopus

Presentations in Math-Net.Ru
1. On $Q$-conic bundles
Sh. Mori
International conference "Geometry of Algebraic Varieties" dedicated to the memory of Vasily Alexeevich Iskovskikh
June 29, 2009 11:00   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019